File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: An elliptic perturbation method for certain strongly non-linear oscillators

TitleAn elliptic perturbation method for certain strongly non-linear oscillators
Authors
Issue Date1996
PublisherElsevier Ltd. The Journal's web site is located at http://www.elsevier.com/locate/jsvi
Citation
Journal Of Sound And Vibration, 1996, v. 192 n. 2, p. 453-463 How to Cite?
AbstractAn elliptic perturbation method is presented for calculating periodic solutions of strongly non-linear oscillators of the form ẍ + C1x + C1x3 = ∈f(x, ẋ), in which the Jacobian elliptic functions are employed instead of usual circular functions in the conventional perturbation procedure. Three types of Duffing-Van der Pol equation with f(x, ẋ) = (1-x2)ẋ are studied in detail. The present method can give a second approximate solution and therefore its accuracy is much higher than that of other methods in which the solutions are only first approximations.
Persistent Identifierhttp://hdl.handle.net/10722/150088
ISSN
2015 Impact Factor: 2.107
2015 SCImago Journal Rankings: 1.494
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorChen, SHen_US
dc.contributor.authorCheung, YKen_US
dc.date.accessioned2012-06-26T06:01:28Z-
dc.date.available2012-06-26T06:01:28Z-
dc.date.issued1996en_US
dc.identifier.citationJournal Of Sound And Vibration, 1996, v. 192 n. 2, p. 453-463en_US
dc.identifier.issn0022-460Xen_US
dc.identifier.urihttp://hdl.handle.net/10722/150088-
dc.description.abstractAn elliptic perturbation method is presented for calculating periodic solutions of strongly non-linear oscillators of the form ẍ + C1x + C1x3 = ∈f(x, ẋ), in which the Jacobian elliptic functions are employed instead of usual circular functions in the conventional perturbation procedure. Three types of Duffing-Van der Pol equation with f(x, ẋ) = (1-x2)ẋ are studied in detail. The present method can give a second approximate solution and therefore its accuracy is much higher than that of other methods in which the solutions are only first approximations.en_US
dc.languageengen_US
dc.publisherElsevier Ltd. The Journal's web site is located at http://www.elsevier.com/locate/jsvien_US
dc.relation.ispartofJournal of Sound and Vibrationen_US
dc.titleAn elliptic perturbation method for certain strongly non-linear oscillatorsen_US
dc.typeArticleen_US
dc.identifier.emailCheung, YK:hreccyk@hkucc.hku.hken_US
dc.identifier.authorityCheung, YK=rp00104en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1006/jsvi.1996.0197en_US
dc.identifier.scopuseid_2-s2.0-0030563949en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0030563949&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume192en_US
dc.identifier.issue2en_US
dc.identifier.spage453en_US
dc.identifier.epage463en_US
dc.identifier.isiWOS:A1996UJ38200004-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridChen, SH=7410249167en_US
dc.identifier.scopusauthoridCheung, YK=7202111065en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats